Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Treatment for pimples, acne scars, darkened skin despite using Clindamycin?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
Im 25 years old, male,Indian.Acne for past 4 months. Taking treatment for past 3 months, still getting pimples every other day, lot of acne has darkened also.For 1 month used clindamycin cream and adaferin,no improvements, switched to Epiduo(adapalene/benzoyl peroxide) using it for past 2 ,months and taking divaine100(minocycline) tablets every night for past two months.
Posted Sun, 16 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 22 minutes later
Brief Answer: Oral retinoids Detailed Answer: Hello Thanks for the query and photograph, Sometimes acne becomes very resistant to treatment. The main problem in acne is blockade of sebaceous gland duct. This must be cleared. The best treatment for you is retinoids. Oral retinoids, improve the cell turn over and hence open the block in sebaceous glands. Along with this you must continue with topical adapalene and benzoyl peroxide. This will reduce the chances of infection and help in removing scars. Since retinoids are not freely available over the counter, you must meet a dermatologist and discuss regarding this. Let me know if you have any other doubts. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor